# SDR COMA9630001

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714200
- Condition: Damaged
- Location: Propeller
- Part time: 9,725 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING DOWTY SB SF340-61-58 SCAN C, SEVERAL FLAW INDICATION WERE DISCOVERED.  PROPELLER WAS DISASSEMBLED AND HUB (S/N 110351) WAS REMOVED FROM SERVICE.
